# SDR AU970241

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Rotol R3526123F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 660715620
- Condition: Failed
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE LOOSE - INVESTIGATION FOUND P.T.F.E BAND CLAMP FAILED ALLOWING THE PRELOAD RING TO MOVE OUT OF POSITION -SUSPECT CAUSED BY OVERTORQUING THE CLAMP BOLT
